L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Joachim Michel

  • Grade : Professeur
  • Equipe : Analyse
  • Adresse :
    LMPA
    Centre Universitaire de la Mi-Voix
    50 rue F. Buisson
    CS 80699
    62228 Calais
  • Bureau : C135
  • Email : Joachim.Michel@lmpa.univ-littoral.fr
  • Téléphone : 03.21.46.36.50

Publications

Livres

  1. Beiträge zur komplexen Analysis (, and ), Universität Bonn Mathematisches Institut, 6-2, .
  2. The Cauchy-Riemann complex ( and ), Friedr. Vieweg & Sohn, 36-2, .
  3. Der Neumannoperator auf streng pseudokonkaven Gebieten und andere Anwendungen der Integralformelmethode (), Universität Bonn Mathematisches Institut, 14-6, .
  4. Integralformeln in der komplexen Analysis (), Universität Bonn Mathematisches Institut, 15-2, .

Articles de revues

  1. $\scr C^\infty$-regularity of the tangential Cauchy-Riemann equations on Levi-flat submanifolds of $\Bbb C^n$ (), In Kyushu J. Math., volume 59, 375-384, . [pdf]
  2. The $\overline\partial$-Neumann operator on Lipschitz pseudoconvex domains with plurisubharmonic defining functions ( and ), In Duke Math. J., volume 108, 421-447, . [pdf]
  3. The $\overline\partial$ problem on domains with piecewise smooth boundaries with applications ( and ), In Trans. Amer. Math. Soc., volume 351, 4365-4380, . [pdf]
  4. A decomposition problem on weakly pseudoconvex domains ( and ), In Math. Z., volume 230, 1-19, . [pdf]
  5. $C^\infty$-regularity of solutions of the tangential CR-equations on weakly pseudoconvex manifolds ( and ), In Math. Ann., volume 311, 147-162, . [pdf]
  6. Subelliptic estimates for the $\overline\partial$-Neumann operator on piecewise smooth strictly pseudoconvex domains ( and ), In Duke Math. J., volume 93, 115-128, . [pdf]
  7. On the regularity of CR structures for almost CR vector bundles ( and ), In Math. Z., volume 218, 135-142, . [pdf]
  8. $C^k$-regularity for the $\overline\partial$-equation on a piecewise smooth union of strictly pseudoconvex domains in ${\bf C}^n$ ( and ), In Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), volume 21, 483-495, . [pdf]
  9. Regularity of local embeddings of strictly pseudoconvex CR structures ( and ), In J. Reine Angew. Math., volume 447, 147-164, . [pdf]
  10. Local regularity for the tangential Cauchy-Riemann complex ( and ), In J. Reine Angew. Math., volume 442, 63-90, . [pdf]
  11. A pseudoconvex domain with bounded solutions for $\overline\partial$, but not admitting $\scr C^1$-estimates (), In Math. Z., volume 213, 65-73, . [pdf]
  12. $\scr C^{k+a}$-estimates for the $\overline\partial$-equation on the Hartogs triangle ( and ), In Math. Ann., volume 294, 661-675, . [pdf]
  13. Integral representations on weakly pseudoconvex domains (), In Math. Z., volume 208, 437-462, . [pdf]
  14. An asymptotic formula for the Bergman projection on a certain class of domains in ${\bf C}$ (), In Arch. Math. (Basel), volume 55, 564-572, . [pdf]
  15. $C^k$-regularity for the $\overline\partial$-equation on strictly pseudoconvex domains with piecewise smooth boundaries ( and ), In Math. Z., volume 203, 415-427, . [pdf]
  16. Randregularität des $\overline\partial$-Problems für stückweise streng pseudokonvexe Gebiete in ${\bf C}^n$ (), In Math. Ann., volume 280, 45-68, . [pdf]
  17. Randregularität des $\bar\partial$-Problems für die Halbkugel in ${\bf C}^n$ (), In Manuscripta Math., volume 55, 239-268, . [pdf]
  18. Beschränkte Integraloperatoren auf streng $q$-konvexen Gebieten in ${\bf C}^{n}$ (), In J. Reine Angew. Math., volume 351, 192-215, . [pdf]

Chapitres de livres

  1. Ein neuer Konvexitätsbegriff in der komplexen Analysis (), Chapter in Beiträge zur komplexen Analysis, Univ. Bonn, volume 387, 35-44, .
  2. $\overline\partial$ and $\overline\partial_b$ problems on nonsmooth domains ( and ), Chapter in Analysis and geometry in several complex variables (Katata, 1997), Birkhäuser Boston, 159-192, .
  3. Regularity of the tangential Cauchy-Riemann complex and applications (), Chapter in Topics in complex analysis (Warsaw, 1992), Polish Acad. Sci., volume 31, 263-273, .

Rapports

  1. A New Proof on The Newlander-Nirenberg Theorem (), Technical report, LMPA, .
  2. On The Spectral Surface of a Model Two-Parameter Sturm-Liouville Problem ( and ), Technical report, LMPA, .
  3. C-Regularity of the tangential Cauchy-Riemann equations on Levi-flat submanifolds of Cn (), Technical report, LMPA, .

Agenda